# SDR ASOA2014101311399

- Difficulty date: September 15, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,607 hours, 20,635 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TEFLON STRIP IS DISBONDED ON OTBD END.   REPAIRED IAW REO 670-57-61-006-01, REV E.
